# SDR CA120126005

- Difficulty date: January 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3251 · Steering Unit
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI ON RUNWAY, AIRCRAFT EXPERIENCED STRONG VIBRATION DURING TAKEOFF GROUND RUN. AFTER REJECT TAKING OFF, WHEN PILOT TRYING TO TAXI OFF THE RUNWAY, HE FOUND OUT NOSE WHEEL STEERING SYSTEM WAS NOT IN-OPERATION. LDG TORQUE LINKS WERE FOUND DISCONNECTED. (TC# 20120126005)
